Some Boundary Value Problems for the Hyperbolic: Hyperbolic type Equation with Two Line of Degeneration in Special Domain
Abdullayev O Kh*
National University of Uzbekistan, Almazar District, Tashkent, Uzbekistan
- *Corresponding Author:
- Abdullayev O Kh
National University of Uzbekistan
Almazar District, Tashkent, Uzbekistan
Tel: 998(71)1145236, +998(71)246-02-20
Received Date: March 29, 2014; Accepted Date: April 28, 2014; Published Date: May 05, 2014
Citation: Kh AO (2014) Some Boundary Value Problems for the Hyperbolic: Hyperbolic type Equation with Two Line of Degeneration in Special Domain. J Appl Computat Math 3:163. doi: 10.4172/2168-9679.1000163
Copyright: © 2014 Melnikov YA. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
In the present paper we study unique solvability of the analogues of problem Bitsadze for the degenerating hyperbolic-hyperbolic type equation. Uniqueness and existence theorem for solution of this problems are proven with principle extremum and by the method of integral equations.